Intimidate and DAA

  1. New Member
    Austin118's Avatar
    Join Date
    Dec 2010
    Posts
    183
    Rep Power
    218
    Level
    11
    Lv. Percent
    94.99%

    Intimidate and DAA


    I was just wondering those who have taken intimidate did you get any sides? I'm 2 weeks Into taking core test which has sodium d aspartic acid and it's given me excruciating headaches along with lethargy! Once I'm finished with core I was going to jump onto intimidate but I dont want to if it's brutal like I'm experiencing now! Thanks

  2. Senior Member
    PuZo's Avatar
    Stats
    6'2"  188 lbs.
    Join Date
    Apr 2010
    Posts
    1,440
    Rep Power
    409378
    Level
    37
    Lv. Percent
    40.09%
    Achievements Activity ProPosting Pro

    Intimidate works a bit differently than DAA. I haven't heard too much about DAA causing headaches. I'd stop taking it and see if it goes away.. if it doesn't, then it's probably not the DAA. How is your diet?
    iForce Nutrition Representative
    iTrain. iCompete. iDominate…iForce!
    www.iforcenutrition.com
  3. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,534
    Rep Power
    6137601
    Level
    96
    Lv. Percent
    76.28%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Forskolin can give certain sensitive users headaches (vessel dilation in the brain), GI issues, and lethargy. You may be prone.
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
    •   
       

  4. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,534
    Rep Power
    6137601
    Level
    96
    Lv. Percent
    76.28%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by daAMx View Post
    DAA is just an amino acid, but it is stimulant neurotransmitter as well, so if you already have a lot of aspartate in your brain, then I suppose it could cause some side's. In which case I don't think you would need it nor would it do a whole lot for you. DAA is better for people who don't already have alot of aspartic acid/aspartate.
    This is D-aspartic acid, not L-aspartic acid commonly found in the food supply. D-aspartic acid is found endogenously with high tendencies to accumulate in the pituitary and testes, but exogenous supplement has data in humans indicating that it works.
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  5. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,534
    Rep Power
    6137601
    Level
    96
    Lv. Percent
    76.28%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by daAMx View Post
    Nevertheless it still has an aspartic acid group, and yes it accumulates in the hypothalamus/pituitary, where it functions as a stimulant neurotransmitter which then influences GnRH release.

    DAA + Glycine Proprionyl-L-Carnitine is an even better stack
    This is true, as DAA is colocalized with LAA in presynaptic vesivles, but I do not think endogenous biosynthesis of DAA would be compromised via diet unless an individual was truly starving.

    Agreed on the GPLC, though most low quality protein powders will suffice
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  6. New Member
    Austin118's Avatar
    Join Date
    Dec 2010
    Posts
    183
    Rep Power
    218
    Level
    11
    Lv. Percent
    94.99%

    Quote Originally Posted by mr.cooper69
    Forskolin can give certain sensitive users headaches (vessel dilation in the brain), GI issues, and lethargy. You may be prone.
    Don't think it's the forskolin, ive taken 95% forskolin before no issues what so ever, I did some research into this and found on one of
    The forums that some dude was having exactly the same issues as I'm having while on DAA! Headaches and pain in the same places! so I'll put it down to the DAA, I don't want to stop it though I'm 2 weeks in I'm a follow this threw
  7. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,534
    Rep Power
    6137601
    Level
    96
    Lv. Percent
    76.28%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by Austin118 View Post
    Don't think it's the forskolin, ive taken 95% forskolin before no issues what so ever, I did some research into this and found on one of
    The forums that some dude was having exactly the same issues as I'm having while on DAA! Headaches and pain in the same places! so I'll put it down to the DAA, I don't want to stop it though I'm 2 weeks in I'm a follow this threw
    If you're certain it's the DAA, I'd stop it now
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  8. New Member
    Austin118's Avatar
    Join Date
    Dec 2010
    Posts
    183
    Rep Power
    218
    Level
    11
    Lv. Percent
    94.99%

    Quote Originally Posted by mr.cooper69

    If you're certain it's the DAA, I'd stop it now
    Well, you reckon it'd be ok to jump onto
    Something else? I've got intimidate and was going to stack that with Licogenix? or Licogenix and HCGENERATE together
  9. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,534
    Rep Power
    6137601
    Level
    96
    Lv. Percent
    76.28%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by Austin118 View Post
    Well, you reckon it'd be ok to jump onto
    Something else? I've got intimidate and was going to stack that with Licogenix? or Licogenix and HCGENERATE together
    Take a week or two off everything. Your health is of greater concern than testosterone boosters
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  10. New Member
    Austin118's Avatar
    Join Date
    Dec 2010
    Posts
    183
    Rep Power
    218
    Level
    11
    Lv. Percent
    94.99%

    Quote Originally Posted by mr.cooper69

    Take a week or two off everything. Your health is of greater concern than testosterone boosters
    Very good advice! Will do 2 weeks on d aspartic has done nothing!
  

  
 

Similar Forum Threads

  1. intimidate??
    By the gym rat in forum Supplements
    Replies: 255
    Last Post: 04-25-2012, 05:26 PM
  2. Intimidate
    By Mission1 in forum Supplements
    Replies: 235
    Last Post: 04-05-2012, 11:27 AM
  3. Intimidate or SNS DAA?
    By capn crunch in forum Supplements
    Replies: 24
    Last Post: 03-02-2012, 09:51 AM
  4. Intimidate???
    By newman897 in forum Supplements
    Replies: 47
    Last Post: 02-28-2012, 11:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in